Taiwanese Journal of Mathematics

RELATIONS BETWEEN GENERALIZED VECTOR VARIATIONAL-LIKE INEQUALITIES AND VECTOR OPTIMIZATION PROBLEMS

Suliman Al-Homidan and Qamrul Hasan Ansari

Full-text: Open access

Abstract

In this paper, we consider generalized vector variational-like inequalities involving Dini subdifferential. Some relations among these inequalities and vector optimization problems are presented.

Article information

Source
Taiwanese J. Math., Volume 16, Number 3 (2012), 987-998.

Dates
First available in Project Euclid: 18 July 2017

Permanent link to this document
https://projecteuclid.org/euclid.twjm/1500406670

Digital Object Identifier
doi:10.11650/twjm/1500406670

Mathematical Reviews number (MathSciNet)
MR2917250

Zentralblatt MATH identifier
1244.49026

Subjects
Primary: 49J52: Nonsmooth analysis [See also 46G05, 58C50, 90C56] 49J53: Set-valued and variational analysis [See also 28B20, 47H04, 54C60, 58C06] 92C26 49J40: Variational methods including variational inequalities [See also 47J20] 65K10: Optimization and variational techniques [See also 49Mxx, 93B40]

Keywords
Dini directional derivatives Dini subdifferentials generalized vector variational-like inequalities vector optimization problems

Citation

Al-Homidan, Suliman; Ansari, Qamrul Hasan. RELATIONS BETWEEN GENERALIZED VECTOR VARIATIONAL-LIKE INEQUALITIES AND VECTOR OPTIMIZATION PROBLEMS. Taiwanese J. Math. 16 (2012), no. 3, 987--998. doi:10.11650/twjm/1500406670. https://projecteuclid.org/euclid.twjm/1500406670


Export citation

References

  • S. Al-Homidan and Q. H. Ansari, Generalized Minty vector variational-like inequalities and vector optimization problems, J. Optim. Theory Appl., 144(1) (2010), 1-11.
  • S. Al-Homidan, Q. H. Ansari and J.-C. Yao, Nonsmooth invexities, invariant monotonicities and nonsmooth vector variational-like inequalities with applications to vector optimization, in: Recent Developements in Vector Optimization, (Q. H. Ansari and J.-C. Yao, eds.), Springer, 2011.
  • Q. H. Ansari and G. M. Lee, Nonsmooth vector optimization problems and Minty vector variational inequalities, J. Optim. Theory Appl., 145 (2010), 1-16.
  • Q. H. Ansari and A. H. Siddiqi, A generalized vector variational-like inequality and optimization over an efficient set, in: Functional Analysis with Current Applications in Science, Engineering, and Industry, (M. Brokate and A. H. Siddiqi, eds.), Edited by Pitman Research Notes in Mathematics, Vol. 377, Longman, Essex, England, 1998, pp. 177-191.
  • Q. H. Ansari and J.-C. Yao, On nondifferentaible and nonconvex vector optimization problems, J. Optim. Theory Appl., 106(3) (2000), 475-488.
  • F. Giannessi, On Minty variational principle. in: New Trends in Mathematical Programming, (F. Giannessi, S. Komloski and T. Tapcsáck, eds.), Kluwer Academic Publisher, Dordrech, Holland, 1998, pp. 93-99.
  • F. Giannessi, Vector Variational Inequalities and Vector Equilibria: Mathematical Theories, Kluwer Academic Publishers, Dordrecht, Holland, 2000,
  • S. Komlósi, On the Stampacchia and Minty variational inequalities, in: Generalized Convexity and Optimization for Economic and Financial Decisions, (G. Giorgi and F. Rossi, eds.), Pitagora Editrice, Bologna, Italy, 1999, pp. 231-260.
  • C. S. Lalitha and M. Mehta, Characterization of the solution sets of pseudolinear programs and pseudoaffine variational inequality problems, J. Nonlinear Convex Anal., 8(1) (2007), 87-98.
  • G. M. Lee, On relations between vector variational inequality and vector optimization problem, in: Progress in Optimization, II: Contributions from Australasia, X. Q. Yang, A. I. Mees, M. E. Fisher and L. Jennings, Kluwer Academic Publisher, Dordrecht, Holland, 2000, pp. 167-179.
  • S. K. Mishra and S. Y. Wang, Vector variational-like inequalities and non-smooth vector optimization problems, Nonlinear Anal., 64 (2006), 1939-1945.
  • G. Ruiz-Garzón, R. Osuna-Gómez and A. Rufián-Lizana, Relationships between vector variational-like inequality and optimization problems, Europ. J. Oper. Res., 157 (2004), 113-119.
  • X. M. Yang and X. Q. Yang, Vector variational-like inequalities with pseudoinvexity, Optimization, 55(1-2) (2006), 157-170.
  • X. M. Yang, X. Q. Yang and K. L. Teo, Some remarks on the Minty vector variational inequality, J. Optim. Theory Appl., 121(1) (2004), 193-201.
  • G. P. Crespi, I. Ginchev and M. Rocca, Some remarks on the minty vector variational principle, J. Math. Anal. Appl., 345 (2008), 165-175.
  • G. Giorgi and S. Komlósi, Dini derivatives in optimization - Part I, Rivsta Mat. Sci. Econom. Soc., 15(1) (1993), 3-30.
  • A. D. Ioffe, Approximate subdifferentials and applications. I: The finite dimensional theory, Trans. Amer. Math. Soc., 281(1) (1984), 389-416.
  • J.-P. Penot, On the mean value theorem, Optimization, 19(2) (1988), 147-156.